A new side effect of immunosuppression: high incidence of hearing impairment after liver transplantation.

@article{Rifai2006ANS,
  title={A new side effect of immunosuppression: high incidence of hearing impairment after liver transplantation.},
  author={Kinan Rifai and Gabriele I. Kirchner and Matthias J. Bahr and Tobias Cantz and Jens Rosenau and Bjorn A P Nashan and J{\"u}rgen Klempnauer and Michael P. Manns and Christian P. Strassburg},
  journal={Liver transplantation : official publication of the American Association for the Study of Liver Diseases and the International Liver Transplantation Society},
  year={2006},
  volume={12 3},
  pages={411-5}
}
Little is known about hearing impairment in patients after organ transplantation. We conducted a single-center study to evaluate hearing impairment in patients after orthotopic liver transplantation (OLT). A questionnaire was sent to 695 adult patients after OLT to assess characteristics and course of auditory impairment. Risk factors such as ototoxic drugs were taken into consideration. Clinical follow-up, including immunosuppressive therapy, was analyzed in detail. The questionnaire was… CONTINUE READING
12 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 12 extracted citations

Similar Papers

Loading similar papers…